# SDR DALA2019062903984

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 48,217 hours, 31,596 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Post
- Condition: Loose
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS: LEFT SIDE HANDRAIL FWD VERTICAL POST IS LOOSE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0246:5330-2171/020 00181. REPLACED/SECURED LOWER ATTACH BOLTS. (LP# 1145992)
